# SDR TAMF20090032S

- Difficulty date: July 24, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 79,604 hours, 28,416 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECKS INSP WAS FOUND NACELLES/PYLON THRUST REVERSER FITTING AT 4 O´CLOCK WITH CRACK REPAIRED ACCOMPLISHED IAW EWO 767-54-032, TAC 080227.
